Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa

Genexa SKU: GX73614
Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa
Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa
Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa
Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa
Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa
Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa

Acetaminophen PM Extra Strength Pain Reliever/Nighttime Sleep Aid, 100ct, by Genexa

Genexa SKU: GX73614
Regular price $19.98 USD Sale price $15.99 USD Save 20%
/
  • Inventory on the way

  • Learn More

    • Fast Shipping
    • Secure payments



    Product Details


    Genexa Acetaminophen PM is made with the same effective active ingredients as Tylenol® PM Extra Strength Caplets and temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Both a pain reliever and nighttime sleep aid, each caplet contains 500 mg acetaminophen, a pain reliever, and 25 mg of diphenhydramine HCI, a nighttime sleep aid. We only use ingredients people deserve – no artificial fillers, dyes or common allergens. For use by adults as well as children 12 years and over.

    

    At a Glance:

    • Made with the same active ingredient as TYLENOL® PM Extra Strength Caplets but with no artificial inactive ingredients.
    • Non-Habit Forming
    • 100 caplets

    Directions:

    • Don't take more than directed (see Overdose warning).
    • Adult and children 12 years and over: take 2 caplets at bedtime if needed. Do not take more than 2 caplets in 24 hours, unless directed by a doctor.
    • Children under 12 years: ask a doctor.
    • Stop use and ask a doctor if: sleeplessness persists continuously for more than 2 weeks (Insomnia may be a symptom of serious underlying medical illness), pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, redness or swelling is present, new symptoms occur. These could be signs of a serious condition.

     


        Recently viewed